Alert archive / Idaho / Red Flag Warnings in 2007

Red Flag Warning 21, NWS Pocatello, ID

August 25, 2007

NWS Pocatello, ID issued this red flag warning at Aug 25, 2007, 3:37 AM MDT. It took effect at Aug 25, 2007, 2:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 25, 2007, 3:37 AM MDT (09:37 UTC)
In effect from
Aug 25, 2007, 2:00 PM MDT
Expired
Aug 25, 2007, 10:51 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPIH 250937
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
337 AM MDT SAT AUG 25 2007

IDZ405>407-252145-
/O.NEW.KPIH.FW.W.0021.070825T2000Z-070826T0300Z/
/O.CON.KPIH.FW.A.0015.070826T1800Z-070827T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
337 AM MDT SAT AUG 25 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES IN CENTRAL IDAHO
ZONES 405...406...AND 407...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES IN CENTRAL IDAHO
ZONES 405...406...AND 407...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. 

AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE AREA IN THE NEXT 36
TO 48 HOURS. THIS WILL DRIVE A DRY COLD FRONT ACROSS CENTRAL AND
EASTERN IDAHO. WINDS WILL INCREASE LATER TODAY WITH GUSTS OF 25 TO
30 MPH POSSIBLE ACROSS PORTIONS OF THE CENTRAL MOUNTAINS. WINDS
WILL DIE DOWN SOME TONIGHT BUT PICK UP AGAIN SUNDAY WITH GUSTS UP
TO 35 MPH EXPECTED. HUMIDITIES WILL DROP TO 15 PERCENT OR BELOW
DURING THE DAYTIME HOURS AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS AS THE EVENT APPROACHES.



$$

IDZ409-410-252145-
/O.CON.KPIH.FW.A.0015.070826T1800Z-070827T0300Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
337 AM MDT SAT AUG 25 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR EASTERN
IDAHO ZONES 409 AND 410...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE AREA IN THE NEXT 36
TO 48 HOURS. THIS WILL DRIVE A DRY COLD FRONT ACROSS EASTERN
IDAHO. WINDS WILL INCREASE LATER TONIGHT AND SUNDAY WITH GUSTS OF 25 TO
35 MPH POSSIBLE ACROSS THE SNAKE RIVER PLAIN DURING THE DAY...WITH
SOME LOCALES APPROACHING 40 MPH. DAYTIME HUMIDITIES ARE EXPECTED
TO DROP TO 15 PERCENT OR BELOW IN THE WATCH AREA AS WELL. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS AS THE EVENT APPROACHES.

$$

IDZ411>413-252145-
/O.CON.KPIH.FW.A.0015.070826T1800Z-070827T0300Z/
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
337 AM MDT SAT AUG 25 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR EASTERN 
IDAHO ZONES 411...412 AND 413...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE AREA IN THE NEXT 36
TO 48 HOURS. THIS WILL DRIVE A DRY COLD FRONT ACROSS EASTERN
IDAHO. WINDS WILL INCREASE LATER TONIGHT AND SUNDAY WITH GUSTS OF 25 TO
35 MPH POSSIBLE ACROSS THE SOUTHERN...EASTERN AND UPPER SNAKE
HIGHLANDS. DAYTIME HUMIDITIES ARE EXPECTED TO DROP TO 15 PERCENT
OR BELOW IN THE WATCH AREA AS WELL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS AS THE EVENT APPROACHES.

$$
3 follow-up statements
000 
WWUS85 KPIH 252120
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
320 PM MDT SAT AUG 25 2007

IDZ405>407-260930-
/O.CON.KPIH.FW.W.0021.000000T0000Z-070826T0300Z/
/O.CON.KPIH.FW.A.0015.070826T1800Z-070827T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
320 PM MDT SAT AUG 25 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

WIND GUSTS TO 30 MPH AND RH VALUES BELOW 15 PERCENT WILL COMBINE
TO CREATE CRITICAL CONDITIONS THROUGHOUT THE EVENING. WINDS WILL
BEGIN TO DIE DOWN AFTER SUNSET.

IN ADDITION...A COLD FRONT IS EXPECTED TO CROSS THE AREA SUNDAY.
THIS FRONT WILL GENERATE VERY GUSTY WINDS...WITH GUSTS TO 35
MPH...AND WILL COMBINE WITH LOW RH VALUES TO CREATE ANOTHER PERIOD
OF CRITICAL CONDITIONS FOR MUCH OF SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS AS THE EVENT APPROACHES.

$$

IDZ409-410-260930-
/O.CON.KPIH.FW.A.0015.070826T1800Z-070827T0300Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
320 PM MDT SAT AUG 25 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RH...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE AREA IN THE NEXT 24 HOURS.
THIS WILL DRIVE A DRY COLD FRONT ACROSS EASTERN IDAHO. WINDS WILL
INCREASE LATE MORNING SUNDAY WITH GUSTS OF 25 TO 35 MPH POSSIBLE
ACROSS THE SNAKE RIVER PLAIN DURING THE DAY...WITH SOME LOCALES
APPROACHING 40 MPH. DAYTIME HUMIDITIES ARE EXPECTED TO DROP TO 15
PERCENT OR BELOW IN THE WATCH AREA AS WELL. THIS MAKES CRITICAL
CONDITIONS LIKELY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS AS THE EVENT APPROACHES.

$$

IDZ411>413-260930-
/O.CON.KPIH.FW.A.0015.070826T1800Z-070827T0300Z/
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
320 PM MDT SAT AUG 25 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RH...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

A DRY COLD FRONT WILL AFFECT THE REGION SUNDAY. WIND GUSTS TO 35
MPH AND RH VALUES BELOW 15 PERCENT WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS FOR MUCH OF SUNDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS AS THE EVENT APPROACHES.

$$
000 
WWUS85 KPIH 260255
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
855 PM MDT SAT AUG 25 2007

IDZ405>407-261500-
/O.UPG.KPIH.FW.A.0015.070826T1800Z-070827T0300Z/
/O.NEW.KPIH.FW.W.0022.070826T1800Z-070827T0400Z/
/O.EXT.KPIH.FW.W.0021.000000T0000Z-070826T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
855 PM MDT SAT AUG 25 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT 
FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR CENTRAL IDAHO 
MOUNTAIN ZONES 405...406 AND 407...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY 
FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR CENTRAL IDAHO 
MOUNTAIN ZONES 405...406 AND 407...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY. THE 
RED FLAG WARNING FOR THIS EVENING WILL ALSO CONTINUE UNTIL
MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

WIND GUSTS TO 30 MPH AND LOW HUMIDITY WILL CONTINUE ACROSS THE 
CENTRAL IDAHO MOUNTAINS THROUGH MIDNIGHT TONIGHT. AFTER MIDNIGHT...
WINDS WILL BEGIN TO DIMINISH AS COOLER TEMPERATURES AND HIGHER 
HUMIDITIES DEVELOP.

A DRY SURFACE COLD FRONT IS ALSO EXPECTED TO SWING INTO THE
REGION SUNDAY. THIS FRONT WILL GENERATE GUSTY WINDS TO 35
MPH AND LOW HUMIDITY CREATING ANOTHER PERIOD OF CRITICAL
FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO DEVELOP. A COMBINATION 
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ409>413-261500-
/O.UPG.KPIH.FW.A.0015.070826T1800Z-070827T0300Z/
/O.NEW.KPIH.FW.W.0022.070826T1800Z-070827T0400Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
855 PM MDT SAT AUG 25 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY FOR 
SOUTHEAST IDAHO ZONES 409...410...411...412...413...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A DRY SURFACE COLD FRONT WILL MOVE THROUGH THE CENTRAL IDAHO MOUNTAINS
SUNDAY PRODUCING STRONG GUSTY WINDS AND LOW HUMIDITY THROUGHOUT
THE SNAKE RIVER PLAIN AND SOUTHEAST IDAHO MOUNTAINS. THE
COMBINATION OF WIND GUSTS TO 40 MPH AND HUMIDITY BELOW 15 PERCENT
WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPIH 260451
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
1051 PM MDT SAT AUG 25 2007

IDZ405>407-261700-
/O.CAN.KPIH.FW.W.0021.000000T0000Z-070826T0600Z/
/O.CON.KPIH.FW.W.0022.070826T1800Z-070827T0400Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
1051 PM MDT SAT AUG 25 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT
SUNDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR CENTRAL IDAHO 
MOUNTAIN ZONES 405...406 AND 407...
...RED FLAG WARNING IS CANCELLED FOR THE REMAINDER OF THIS 
EVENING FOR CENTRAL IDAHO MOUNTAIN ZONES 405...406 AND 407...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT THROUGH MIDNIGHT TONIGHT. 
HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM
MDT SUNDAY.

WIND GUSTS HAVE BEGUN TO SUBSIDE THIS EVENING AS TEMPERATURES
CONTINUED TO COOL AND HUMIDITIES CLIMBED ABOVE 15 PERCENT. THUS
THE RED FLAG WARNING THAT WAS IN EFFECT THROUGH MIDNIGHT TONIGHT
HAS BEEN CANCELLED.

A DRY SURFACE COLD FRONT IS STILL EXPECTED TO SWING INTO THE
REGION SUNDAY. THIS FRONT WILL GENERATE GUSTY WINDS TO 35 MPH AND
LOW HUMIDITY CREATING ANOTHER DAY OF CRITICAL FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO DEVELOP. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ409>413-261700-
/O.CON.KPIH.FW.W.0022.070826T1800Z-070827T0400Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
1051 PM MDT SAT AUG 25 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT
SUNDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO 
ZONES 409...410...411...412 AND 413...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT
SUNDAY. 

A DRY SURFACE COLD FRONT WILL MOVE THROUGH THE CENTRAL IDAHO
MOUNTAINS SUNDAY PRODUCING STRONG GUSTY WINDS AND LOW HUMIDITY
THROUGHOUT THE SNAKE RIVER PLAIN AND SOUTHEAST IDAHO MOUNTAINS.
THE COMBINATION OF WIND GUSTS TO 40 MPH AND HUMIDITY BELOW
15 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 24, 2:25 PM MDT, 13 hours 12 minutes earlier.

Area forecast discussion, Aug 24, 2:25 PM MDT, 13 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
225 PM MDT FRI AUG 24 2007

.DISCUSSION...

A WEAK UPPER LEVEL SHORTWAVE IS MOVING THROUGH THE REGION THIS
AFTERNOON. HOWEVER...THERE IS SO LITTLE MOISTURE IN PLACE THAT NO
THUNDERSTORMS ARE DEVELOPING. A SHORTWAVE RIDGE IS EXPECTED TO
BUILD OVER THE AREA TOMORROW WHICH WILL PRODUCE WARMER
TEMPERATURES. A SHORTWAVE TROUGH IS EXPECTED TO ARRIVE ON SUNDAY.
ALTHOUGH THE ATMOSPHERE IS EXPECTED TO REMAIN TOO DRY FOR
THUNDERSTORMS...GUSTY WINDS ARE EXPECTED AHEAD OF AND WITH THIS
TROUGH.

ON MONDAY...LONGWAVE RIDGE WILL BEGIN TO REESTABLISH ITSELF OVER
THE WESTERN U.S. AS IT DOES SO...WEAK MONSOONAL FLOW WILL BEGIN TO
WORK ITS WAY BACK INTO THE REGION. THIS MOISTURE COULD COMBINE
WITH AFTERNOON HEATING TO PRODUCE A FEW ISOLATED
THUNDERSTORMS...MAINLY IN THE MOUNTAINOUS REGIONS. THESE
THUNDERSTORMS WOULD LIKELY BE DRY DUE TO THE AMOUNT OF DRY WITH
LITTLE QPF DEPICTED IN THE MODELS. LATEST GFS RUN SHOWS MORE
SIGNIFICANT MOISTURE MOVING UP THROUGH THE REGION WEDNESDAY
AFTERNOON. THUS HAVE RAISED RAIN CHANCES FOR THIS TIME AND HAVE
MENTIONED WEATHER AS SHOWERS AND THUNDERSTORMS DUE TO THE AMOUNT
OF MOISTURE SUGGESTED BY THE MODEL. THIS MOISTURE MOVES AWAY FROM
THE REGION BY THURSDAY LEAVING JUST ENOUGH MOISTURE BEHIND TO
MENTION ISOLATED THUNDERSTORMS.

VALLE

&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL UNDER A DRY NW FLOW THROUGH
SATURDAY. HUSTON

&&

.FIRE WEATHER...

A DRY AND STABLE WEST TO NORTHWEST FLOW WILL PREVAIL
THROUGH SATURDAY AS A PACIFIC LOW SHIFTS INTO WRN CANADA. WITH THE
APPROACHING LOW...THE FLOW ALOFT WILL BEGIN TO INCREASE LATE
SATURDAY AFTERNOON. ISOLATED AREAS WITH WIND GUSTS TO 25 MPH ARE
POSSIBLE IN THE CNTRL MOUNTAINS LATE IN THE AFTERNOON HOWEVER
CONDITIONS ARE NOT EXPECTED TO BE WIDESPREAD ENOUGH TO WARRANT A RED
FLAG STATEMENT AT THIS TIME. WINDS BEGIN TO INCREASE SIGNIFICANTLY
SATURDAY NIGHT INTO SUNDAY AS THE PACIFIC LOW PROGRESSES EAST
THROUGH CANADA AND A DRY SURFACE COLD FRONT PUSHES THROUGH THE CNTRL
MOUNTAINS EARLY SATURDAY AFTERNOON. MODEST TO POOR HUMIDITY RECOVERY
IS ANTICIPATED SATURDAY NIGHT WITH WIND GUSTS IN EXCESS OF 25-30 MPH
SUNDAY AFTERNOON. THE FRONT MAKES LITTLE FURTHER PROGRESS MONDAY
WITH A STRONG SURFACE PRESSURE GRADIENT ANCHORED OVER THE REGION FOR
ANOTHER DAY OF BREEZY CONDITIONS. MINIMUM HUMIDITY ON MONDAY LOOKS
TO BE MARGINAL AT THIS TIME AND WILL ALLOW FOLLOWING SHIFTS TO TAKE
A SECOND LOOK AT POTENTIAL HIGHLIGHTS DURING THAT TIME FRAME. MODELS
REMAIN FAIRLY CONSISTENT WITH THE IDEA THAT A HIGH WILL REDEVELOP
BRIEFLY OVER THE FOUR-CORNERS REGION TUESDAY WITH A MONSOONAL FETCH
POSSIBLY FOLLOWING AS EARLY AS WEDNESDAY BEFORE TRENDING DRIER AGAIN
THURSDAY/FRIDAY UNDER WEST FLOW. HUSTON

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR IDZ405>407-409>413.

&&
Hazardous weather outlook, Aug 24, 3:02 PM MDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
302 PM MDT FRI AUG 24 2007

IDZ017>025-031-032-252115-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
302 PM MDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT IS EXPECTED TO MOVE INTO THE REGION ON SUNDAY.
ALTHOUGH NO THUNDERSTORMS ARE EXPECTED WITH THIS FRONT...WINDY
CONDITIONS ARE EXPECTED TO COMBINE WITH LOW HUMIDITY TO PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS. AS A RESULT...A FIRE WEATHER
WATCH IS IN EFFECT FOR ALL FIRE WEATHER ZONES FOR SUNDAY. BREEZY
CONDITIONS COULD LINGER INTO MONDAY. IT IS TOO EARLY TO KNOW HOW
LOW HUMIDITY VALUES WILL BE AT THAT TIME...BUT DANGEROUS FIRE
WEATHER CONDITIONS COULD PERSIST INTO MONDAY OVER PORTIONS OF THE
AREA.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

Red Flag Warnings in Idaho, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.